# SDR SWAA2013050715685

- Difficulty date: April 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 32,450 hours, 22,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT DOOR THRESHOLD JAMB WEB CORRODED BETWEEN STA 403 TO STA 416, RBL 28.  REMOVED AND REPLACED WEB IAW SRM.
